MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number 9755RSL26A
Medical Device Problem Codes Fluid/Blood Leak (1250); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is underway.
 
Event or Problem Description
As reported by an edwards lifesciences field clinical specialist, during implantation of a 26mm sapien 3 ultra resilia valve in the mitral position.During inflation, the 26mm sapien 3 ultra resilia valve began to migrate atrial, and paravalvular leak was noted.To prevent further migration, an additional 2 cc was added to the 26mm commander delivery system for a second deployment attempt.However, the additional 2 cc could not be transferred into the delivery system balloon.A third attempt was made to post dilate, but again the balloon could not be fully filled with contrast, and complete inflation could not be achieved.At this point, a second 26mm commander delivery system was prepared with a total of 28 cc of 15 percent contrast using the same atrion syringe and contrast mixture as the first 26mm commander delivery system.Due to the persistent pvl, the team decided to implant a second 26 mm sapien 3 ultra resilia valve.The second valve was deployed successfully, resulting in resolution of the issue.

Brand Name
SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25235799
Report Number2015691-2026-15391
Device Sequence Number10289817
Product Code NPU
UDI-Device Identifier00690103215816
UDI-Public(01)00690103215816(17)281214(11)251215
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9755RSL26A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexFemale